Alert archive / Florida / Rip Current Statements in 2019

Rip Current Statement 4, NWS Mobile, AL

January 21, 2019Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this rip current statement at Jan 21, 2019, 5:31 AM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It took effect at Jan 22, 2019, 12:00 AM CST. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2019, 5:31 AM CST (11:31 UTC)
In effect from
Jan 22, 2019, 12:00 AM CST
Expired
Jan 24, 2019, 6:00 PM CST
In force
66 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

820 
WHUS44 KMOB 211131
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
531 AM CST Mon Jan 21 2019

ALZ265-266-FLZ202-204-206-211945-
/O.NEW.KMOB.RP.S.0004.190122T0600Z-190124T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
531 AM CST Mon Jan 21 2019

...HIGH RIP CURRENT RISK IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

The National Weather Service in Mobile has issued a High Rip
Current Risk, which is in effect from late tonight through
Thursday morning. 

* WHERE...Gulf beaches of Alabama and Northwest Florida. 

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED.
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS... | 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard. 
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

&&

$$
10 follow-up statements
430 
WHUS44 KMOB 211912
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
112 PM CST Mon Jan 21 2019

ALZ265-266-FLZ202-204-206-220300-
/O.CON.KMOB.RP.S.0004.190122T0600Z-190124T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
112 PM CST Mon Jan 21 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS... | 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard.
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

&&

$$
284 
WHUS44 KMOB 220235
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
835 PM CST Mon Jan 21 2019

ALZ265-266-FLZ202-204-206-221045-
/O.CON.KMOB.RP.S.0004.190122T0600Z-190124T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
835 PM CST Mon Jan 21 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM MIDNIGHT CST
TONIGHT THROUGH THURSDAY MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS... | 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard.
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

&&

$$
104 
WHUS44 KMOB 221034 AAA
CFWMOB

Coastal Hazard Message...UPDATED
National Weather Service Mobile AL
434 AM CST Tue Jan 22 2019

ALZ265-266-FLZ202-204-206-221845-
/O.CON.KMOB.RP.S.0004.000000T0000Z-190124T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
434 AM CST Tue Jan 22 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS... | 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard.
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

&&

$$
485 
WHUS44 KMOB 221816
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1216 PM CST Tue Jan 22 2019

ALZ265-266-FLZ202-204-206-230215-
/O.CON.KMOB.RP.S.0004.000000T0000Z-190124T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1216 PM CST Tue Jan 22 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED.
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS...  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard.
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

&&

$$
610 
WHUS44 KMOB 222042
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
242 PM CST Tue Jan 22 2019

ALZ265-266-FLZ202-204-206-230500-
/O.NEW.KMOB.SU.Y.0002.190123T0600Z-190124T1200Z/
/O.CON.KMOB.RP.S.0004.000000T0000Z-190124T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
242 PM CST Tue Jan 22 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
MORNING...
...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
THURSDAY...

The National Weather Service in Mobile has issued a High Surf
Advisory, which is in effect from midnight tonight to 6 AM CST
Thursday. 

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* WAVES AND SURF...Surf heights building to 5 to 7 feet. 

* TIMING...High surf late tonight continuing into Thursday 
  morning.
 
* Impacts...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard.
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$
592 
WHUS44 KMOB 230421
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1021 PM CST Tue Jan 22 2019

ALZ265-266-FLZ202-204-206-231230-
/O.CON.KMOB.SU.Y.0002.190123T0600Z-190124T1200Z/
/O.CON.KMOB.RP.S.0004.000000T0000Z-190124T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1021 PM CST Tue Jan 22 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
MORNING...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* WAVES AND SURF...Surf heights building to 5 to 7 feet.

* TIMING...High surf late tonight continuing into Thursday 
  morning. 

* Impacts...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard.
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$
105 
WHUS44 KMOB 230845 AAA
CFWMOB

Coastal Hazard Message...UPDATED
National Weather Service Mobile AL
245 AM CST Wed Jan 23 2019

ALZ265-266-FLZ202-204-206-232000-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-190124T1200Z/
/O.CON.KMOB.RP.S.0004.000000T0000Z-190124T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
245 AM CST Wed Jan 23 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* WAVES AND SURF...Surf heights building to 5 to 7 feet.

* TIMING...High surf late tonight continuing into Thursday 
  morning. 

* Impacts...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard.
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$
435 
WHUS44 KMOB 231610
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1010 AM CST Wed Jan 23 2019

ALZ265-266-FLZ202-204-206-240100-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-190124T1200Z/
/O.CON.KMOB.RP.S.0004.000000T0000Z-190124T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1010 AM CST Wed Jan 23 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* WAVES AND SURF...Surf heights building to 5 to 7 feet.

* TIMING...High surf advisory through tonight and high rip current
  risk through 9 am Thursday morning. 

* Impacts...Frequent life-threatening rip currents are expected.
  The surf is dangerous for all levels of swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard.
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$
797 
WHUS44 KMOB 240027
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
627 PM CST Wed Jan 23 2019

ALZ265-266-FLZ202-204-206-240830-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-190124T1200Z/
/O.CON.KMOB.RP.S.0004.000000T0000Z-190124T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
627 PM CST Wed Jan 23 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* WAVES AND SURF...Surf heights building to 5 to 7 feet.

* TIMING...High surf advisory through tonight and high rip 
  current risk through 9 am Thursday morning. 

* Impacts...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life- 
threatening to anyone entering the surf. Swim near a lifeguard. If
caught in a rip current remain calm. Don't fight the current. 
Swim in a direction following the shoreline. If unable to escape, 
face the shore and call or wave for help. If tired, float or tread
water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

&&

$$
118 
WHUS44 KMOB 240948 AAA
CFWMOB

Coastal Hazard Message...UPDATED
National Weather Service Mobile AL
348 AM CST Thu Jan 24 2019

ALZ265-266-FLZ202-204-206-250000-
/O.CAN.KMOB.SU.Y.0002.000000T0000Z-190124T1200Z/
/O.EXT.KMOB.RP.S.0004.000000T0000Z-190125T0000Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
348 AM CST Thu Jan 24 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THIS AFTERNOON...
...HIGH SURF ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the High
Surf Advisory. 

* WHERE...Gulf beaches of Alabama and Northwest Florida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard. 
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

&&

$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this rip current statement went out at Jan 21, 5:00 AM CST, 31 minutes earlier.

Area forecast discussion, Jan 21, 5:00 AM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
500 AM CST Mon Jan 21 2019

.NEAR TERM /Now Through Monday night/...A weak upper ridge of
high pressure located over the mid section of the country will
shift east to the eastern conus through tonight. Near the surface
high pressure stretching from the Great Lakes to the northern Gulf
of Mexico will shift east to the mid Atlantic region and eastern
seaboard through tonight. With this pattern a better onshore flow
develops tonight and early Tue leading to better moisture return
mainly in the lower levels of the boundary layer in the near term
period. Expect sunny conditions for most locations in the forecast
area through mid to late afternoon followed by increasing low
clouds this evening and overnight.

Temperatures will start off cold today with a light to moderate
freeze for most inland locations early this morning followed by
slightly higher temps today compared to yesterday. Lows tonight will
also be warmer compared to this morning due to better clouds and
mixing along with a developing onshore flow. Highs today will climb
to the lower to middle 50s for most locations followed by lows in
the middle to upper 30s for most inland areas and the lower to
middle 40s near the immediate coast. 32/ee

.SHORT TERM /Tuesday Through Wednesday night/...A southwesterly
mid to upper level flow pattern will return to the north central
Gulf Coast region on Tuesday in advance of the next deep trough
that will be moving into the central and southern Plains. An
associated area of surface low pressure will lift northeast from
the central Plains to the Upper Midwest on Tuesday, while surface
high pressure shifts eastward across the Eastern Seaboard and
adjacent western Atlantic. A southeasterly to southerly low level
flow pattern will return to our region between these features on
Tuesday, allowing for increasing low level moisture Tuesday
afternoon into Tuesday night. Weak isentropic ascent will bring a
chance of a few showers mainly across central and western portions
of our forecast area by Tuesday afternoon. The combination of a
strengthening low level jet and increasing southwesterly flow
aloft ahead of the trough axis to the west will favor increasing
moisture and ascent over our western zones Tuesday evening into
late Tuesday night. We expect increasing coverage of rain showers
especially along and west of the Tombigbee River Tuesday night,
where we will continue to carry a 60-80% chance of rain. A few
showers will also be possible over eastern portions of the CWA,
where POPs will range between 20-50%. Temperatures should remain
relatively cool across the region Tuesday given the increasing
cloud cover and precipitation chances, and expect highs to range
in the upper 50s over the interior, with lower to mid 60s along
the coast. Increasing low level moisture will result in a warmer
night Tuesday night, with lows mostly in the 50s.

Deep moisture and ascent will continue to overspread our forecast
area Wednesday into Wednesday night as the upper trough axis
shifts from the Plains toward the Mississippi Valley region, and
as the associated cold front moves across our region Wednesday
afternoon and evening. Guidance is in relatively good agreement
with placement of precipitation on Wednesday, and will have
definite rain chances in the 90-100% range across our forecast
area. Weak instability will also support isolated embedded
thunderstorms. Rainfall amounts between 1 and 2 inches will be
possible with this event. Some guidance continues to indicate
slightly better forcing and an associated potential for locally
heavier rainfall amounts near the immediate coast and perhaps into
portions of south central Alabama. Precipitation should gradually
decrease from west to east across the area Wednesday evening into
late Wednesday night. A colder airmass will spread across the
area behind the cold front, and we may have to monitor for a brief
period of precipitation switching to light snow flurries over our
western and northwestern zones prior to ending late Wednesday
night. Given how quickly the drier airmass overspreads the region,
no accumulation or impacts would be anticipated. Highs Wednesday
will range in the 60s, with lows Wednesday night falling into the
lower to mid 30s over our western and northwestern zones, with
upper 30s to mid 40s farther east and southeast. /21

.LONG TERM /Thursday Through Sunday/...Our forecast area will
remain on the base of a broad upper level trough that will
encompass the eastern CONUS late in the week. Surface high
pressure will build across the region Thursday, and may be
followed by a reinforcing cold front Friday. Temperatures are
expected to remain below normal, with highs both days only looking
to reach the upper 40s to lower 50s, and possibly colder over our
northern zones on Friday. A light freeze may impact portions of
the interior Thursday night, but the coldest night currently
appears to be on Friday night, where most areas away from the
coast may fall into the mid to upper 20s. A dry airmass will
preclude precipitation chances both days. The forecast for this
weekend continues to look interesting as operational medium range
guidance has come into a little better agreement with bringing a
deepening upper level trough across our region Saturday night into
Sunday, with an associated area of surface low pressure also
potentially moving across the northern Gulf of Mexico. These
features will bring an increasing chance of precipitation across
our CWA Saturday night into Sunday, with the best chances
potentially near the coast closer to the low pressure system. We
may need to monitor the colder airmass spreading on the back side
of the passing low pressure system Saturday night, but for now
have kept precipitation in the form of rain across the region. We
otherwise expect the trend of below normal temperatures to persist
through the weekend. /21

&&

.MARINE...A moderate to strong east to southeast wind flow will
develop tonight and continue through early Wed ahead of a strong
cold front approaching from the west. The cold front is expected to
move across the marine area Wed evening leading to a strong
northerly wind flow through Thu. As a result A Small Craft Advisory
has been posted for the open gulf waters of AL and NWFL out to 60 nm
tonight through Thu morning. A moderate to strong northerly wind
flow will persist through the remainder of the week as high pressure
slowly builds east across the western and north central Gulf. 32/ee

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      53  40  63  59  68  36  52  33 /   0  10  30  70  90  60  10  10
Pensacola   53  44  62  60  68  40  52  37 /   0   0  20  40  90  80  10  10
Destin      53  45  62  59  67  44  52  39 /   0   0  20  20  90  80  10  10
Evergreen   53  33  59  53  66  37  50  32 /   0   0  20  40  90  80  10  10
Waynesboro  52  35  59  50  63  31  49  30 /   0   0  30  80 100  60  10  10
Camden      50  33  57  51  64  33  48  31 /   0   0  20  50  90  70  10  10
Crestview   54  34  62  54  69  41  52  31 /   0   0  20  20  90  80  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 9 PM this evening to 9 AM CST Thursday
     for GMZ631-632-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jan 21, 5:25 AM CST, 6 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
525 AM CST Mon Jan 21 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221130-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
525 AM CST Mon Jan 21 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A moderate risk for rip currents will continue along the gulf
beaches of Alabama and Northwest Florida today, becoming a high
risk late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A high risk for rip currents will continue along the Gulf beaches
of Alabama and Northwest Florida through early Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Sunday.

GMZ630>636-650-655-670-675-221130-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
525 AM CST Mon Jan 21 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

...A Small Craft Advisory has been issued for the open Gulf
waters of Alabama and Northwest Florida including the Lower end of
Mobile Bay and the Mississippi Sound east of Pascagoula
tonight...

Hazardous conditions for small craft can be expected over the
marine area today and tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

...A Small Craft Advisory has been issued for the open Gulf
waters of Alabama and Northwest Florida including the Lower end of
Mobile Bay and the Mississippi Sound east of Pascagoula Tuesday
through early Thursday...

Hazardous conditions for small craft can be expected over the
marine area Tuesday through Thursday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 4:09 AM CSTSmall Craft AdvisoryMOB71 hr

Nearby

Rip Current Statements in Florida, 2019Rip Current Statements in Alabama, 2019Every rip current statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.